Estimation of principal points for a multivariate binary distribution using a log-linear model

Haruka Yamashita, Shun Matsuura, Hideo Suzuki

Research output: Contribution to journalArticle


This article proposes a method for estimating principal points for a multivariate binary distribution, assuming a log-linear model for the distribution. Through numerical simulation studies, the proposed parametric estimation method using a log-linear model is compared with a nonparametric estimation method.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalCommunications in Statistics Part B: Simulation and Computation
Publication statusAccepted/In press - 2016 Nov 1
Externally publishedYes



  • Log-linear model
  • Maximum likelihood estimation
  • Multinomial distribution
  • Principal points

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation

Cite this